Illinois Journal of Mathematics

An alternative to the Hilbert function for the ideal of a finite set of points in ${\Bbb P}\sp n$

Anthony V. Geramita, Tadahito Harima, and Yong Su Shin

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 45, Number 1 (2001), 1-23.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138252

Digital Object Identifier
doi:10.1215/ijm/1258138252

Mathematical Reviews number (MathSciNet)
MR1849983

Zentralblatt MATH identifier
1095.13500

Subjects
Primary: 13A15: Ideals; multiplicative ideal theory
Secondary: 13D40: Hilbert-Samuel and Hilbert-Kunz functions; Poincaré series

Citation

Geramita, Anthony V.; Harima, Tadahito; Shin, Yong Su. An alternative to the Hilbert function for the ideal of a finite set of points in ${\Bbb P}\sp n$. Illinois J. Math. 45 (2001), no. 1, 1--23. doi:10.1215/ijm/1258138252. https://projecteuclid.org/euclid.ijm/1258138252


Export citation